Doctor insights on:
Bismuth Black Stool
Should i be concerned about taking pepto bismol (bismuth subsalicylate) and have loose black stool?
Yes, yes: Bismuth, the main ingredient in pepto bismol, (bismuth subsalicylate) will turn the stools black transiently and may lead to temporary constipation. Ifr the black stools continue days after use of pepto, you need to see a GI doctor to be evaluated for an upper GI source of bleeding from your stomach which will also cause the stools to be black. ...Read moreSee 1 more doctor answer
I took pepto bismol (bismuth subsalicylate) for a stomachache a day ago , im now having black stool , how long will this last ?
Black Tar Colored Stools (Definition)
Black stool is a symptom in which a person's stool (poop) has a black color, or sometimes a very dark red color. Black stools are usually due to old blood (fresh bleeding is red in color). ...Read more